Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACUMED LLC ACUMED; BIT, DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACUMED LLC ACUMED; BIT, DRILL
Model Number
80-0387
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Drill bit broke during surgery on elbow.
New Search
Submit an Adverse Event Report
Brand Name
ACUMED
Common Device Name
BIT, DRILL
Manufacturer
(Section D)
ACUMED LLC
5885 ne cornelius pass rd
cornelius OR 97124
MDR Report Key
16643401
Report Number
16643401
Device Sequence Number
14825509
Product Code
HTW
UDI-Device Identifier
10806378041778
UDI-Public
(01)10806378041778
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/09/2023
Report Date
(Section F)
03/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
80-0387
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/30/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Patient Weight
82 KG
Patient Race
White
Date Report Sent to FDA
03/09/2023